Skip to main content

Research Repository

Advanced Search

Credit Derivatives and the Default Risk of Large Complex Financial Institutions.

Calice, G.; Ionnadis, C.; Williams, J.

Authors

G. Calice

C. Ionnadis



Journal Article Type Article
Publication Date 2012
Deposit Date Jan 3, 2014
Journal Journal of Financial Services Research
Print ISSN 0920-8550
Electronic ISSN 1573-0735
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 42
Issue 1-2
Pages 85-107
DOI https://doi.org/10.1007/s10693-011-0121-z
Public URL https://durham-repository.worktribe.com/output/1473339